# SDR ABXA9801113

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 995823870
- Condition: Cracked
- Location: Bs 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND FRAME SHEAR TIE CRACKED AT STATION 980 AND LONGERON 17 RIGHT.  REPLACED SHEAR TIE IAW DC9 SRM CHAPTER 53-03, FIGURE 32.
